# SDR 98ZZZM353

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 20040
- Condition: Tripped
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 445 - DFW-CUU - APPROX 45 MINUTES INTO THE FLT, FLT WAS CLEARED TO CLIMB TO FL310.  WHILE PASSING THROUGH FL280, CREW ENCOUNTERED A RT ALT FAILURE.  FO ATTEMPTED TO RESET ALT BY PRESSING THE RT ALT BUTTON TO 'OFF' AND AGAIN TO 'ON'.  ALT FAIL LIGHT REMAINED ON.  CREW CONSULTED QRH FOR FOLLOW PROCEDURES AND PRESSED THE AC TIE BUTTON TO 'ON' TO ALLOW THE LT ALT TO PICK UP THE LOAD.  CREW ALSO TURNED OFF WINDSHIELD HEATS.  AS THE FLT LEVELED OFF AT FL310, CREW ENCOUNTERED LT ALT FAILURE.  FO PRESSED THE AC TIE BUTTON TO 'OFF' AND ATTEMPTED TO RESET BOTH THE LT AND RT ALT WITH NEITHER COMING BACK ON LINE.  CREW CONTACTED FLT CONTROL AND MX CONTROL AND RETURNED TO DFW.  CENTER WAS BRIEFED OF THE SITUATION AND TH
